# SDR SWAA012943

- Difficulty date: October 27, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 62,471 hours, 67,532 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OTBD AFT FLAP, INBD BELL CRANK BROKEN & FOLLOW UP TRACK WORN. R&R BELL CRANK & T/E FLAP ASSY.
